# SDR DALA2015090805488

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 51,735 hours, 19,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Fan Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF LT PNEUMATIC BLEED LIGHT WITH PRE-COOLER OUT TEMP AT 510 DEGREES.  TROUBLESHOT IAW FIM 36-10-00-815-011.  R & R FAN AIR TEMP SENSOR AND LT PRSOV IAW AMM 36-11.  ENGINE RUN REQUIRED FOR OPS CK.  PNEUMATIC HEALTH CHECK GOOD.  AFTER ENGINE RUN HP NOT OPERATING.  REPLACED HIGH STATE PILOT IAW AMM 36-11-08-404-074-002-2.  BLEED SHIFT GOOD. REF LOG 7753469.
